# SDR ABXA20150722097

- Difficulty date: July 22, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: 113T163422
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR TO TE PANEL ATTACH BEAM FWD OF HINGED ACCESS PANEL 651YBX, SPLIT ON EDGE.  REMOVED PANEL 651YBX.  R & R PANEL ATTACH BEAM IAW SRM 51-40-02 PARA 7D & REA B657-61642.  RE-INSTALLED PANEL 651YBX IAW SRM 51-40-02 PARA 7D.  CORRODED LEVEL 2, PN 113T1634-22, PART NAME SUPPORT RIB, EXACT FS LOCATION WS 388.  ACFT WAS GNDED.
